Fractionally Integrated Models with ARCH Errors: With an Application to the Swiss One-Month Euromarket Interest Rate

Hauser, Michael and Kunst, Robert M. ORCID: https://orcid.org/0000-0001-6831-2471 (1998) Fractionally Integrated Models with ARCH Errors: With an Application to the Swiss One-Month Euromarket Interest Rate. Review of Quantitative Finance and Accounting, 10 (1), pp. 95-113.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 18 Dec 2014 15:13
Last Modified: 16 Jan 2019 15:19
URI: https://irihs.ihs.ac.at/id/eprint/2547

Actions (login required)

View Item View Item